Hi Sherri...I didn't have the hot flashes on Gleevec, and was on 800 mg. before being switched to Tasigna. I was, however, cold all of the time. I wore sweaters in the middle of summer. I was in my 60's and had a hysterectomy and still hadn't gone through menopause. I really have never been bothered with the sweats you're speaking of. I do hope that you will continue to join our group as everyone is so nice and helpful. Sometimes just knowing you're not the only one having these side effects helps. Take care.....Millie
--
[CMLHope]
A support group of http://cmlhope.com
-------------------------------------------------

You received this message because you are subscribed to the Google Groups 
"CMLHope" group.
To post to this group, send email to [email protected]
To unsubscribe from this group, send email to 
[email protected]
For more options, visit this group at http://groups.google.com/group/CMLHope

Reply via email to